# SDR UALA2013070804718

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,439 hours, 20,856 cycles
- Engine: Pwa PW2040
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 9F1937416
- Condition: Missing
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED 2EA EMERGENCY EXIT OPERATION PLACARDS MISSING INSIDE ACFT ABOVE BOTH RT OVERWING EXIT DOORS.  REPLACED RT AFT OFF WING EMERGENCY ESCAPE DOOR PLACARD AND MADE AN INTERIM PLACARD FOR THE FWD RT OFF WING DOOR. REPLACED PLACARD.
